140mgs barely does anything now, improve?

Discussion in 'Adderall' started by blinkypaws, Oct 10, 2005.

  1. blinkypaws

    blinkypaws Newbie

    Reputation Points:
    0
    Messages:
    1
    Joined:
    Aug 7, 2005
    hi, I take 120-140mgs of adderall every school day and this
    dosage now seems to do very very little for me. It does not
    come even comparably close to about 6 months ago when i
    could take 60mgs and beg and plead for other work to do. i
    barely complete notes in class with 140mgs just begining to
    kick in. Does anyone know ANY way to improve the effects of
    my dosage? ANY ANY ANY Tips welcome, I chew them every
    morning, they are extended release capsulses. 140mgs barely does anything now, improve?[/
    SIZE]140mgs barely does anything now, improve?
     
  2. lilsteve

    lilsteve Newbie

    Reputation Points:
    13
    Messages:
    107
    Joined:
    Apr 18, 2005
    i would recommend not taking anystimulants for about six months
     
  3. PooSniper

    PooSniper Newbie

    Reputation Points:
    1
    Messages:
    22
    Joined:
    Oct 23, 2005

    Have you tried grinding up the little balls into a
    powder and snorting it? (I find it's easier to snort
    then the normal orange adderall pill cause it burns
    less) Just take a glass cup with an even bottom.
    Then pour the little balls into the cup and grind it up
    with something. I use the container for some skin
    colored make up its a good size and has plenty of
    grooves on the cap that makes grinding the balls up
    quick and painless. Also try to lay off the drugs for a
    while man, I only snort adderall on weekends and
    only if I don't have any weed.
     
  4. bcStoner420

    bcStoner420 Silver Member

    Reputation Points:
    161
    Messages:
    669
    Joined:
    Jun 2, 2005
    dont use at all for at least2 months, imo its the only way , and if and when u decide to do that when starting on it again start at a small dosage and never get to the dosage your at. i can only imagine thats pretty dangerous and by not increasing your dose (at least not to that extent) it should keep tolerance significantly lower, giving u the effects your looking for (not to mention with much less).Edited by: bcStoner420
     
Tags: